Kyungpook Mathematical Journal 2015; 55(4): 933-951
Published online December 23, 2015
Copyright © Kyungpook Mathematical Journal.
Convergence of an Iterative Algorithm for Systems of Variational Inequalities and Nonlinear Mappings in Banach Spaces
Jae Ug Jeong
Department of Mathematics, Dongeui University, Busan 614-714, South Korea
In this paper, we consider the problem of convergence of an iterative algorithm for a general system of variational inequalities, a nonexpansive mapping and an $eta$-strictly pseudo-contractive mapping. Strong convergence theorems are established in the framework of real Banach spaces.
Keywords: Nonexpansive mapping, strictly pseudo-contractive mapping, variational inequality, uniformly convex